# SDR DALA2018101206029

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON LT SIDE PANEL FROM STA 1310 TO 1410, AT AFT CARGO COMPARTMENT. PER SRM 53-00-03 AD 1 DETAIL V FIG101. SIDE PANEL FROM STA 1310 TO 1410 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02 PAR 4B AND 7C.
